# SDR ASAA0010065

- Difficulty date: May 19, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 104343
- Part serial: 8036
- Condition: Discharged
- Location: Escape Slide
- Part time: 15,561 hours, 13,053 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L1 DOOR SLIDE WAS FOUND TO HAVE LOW PRESSURE.  REPLACED WITH SERVICEABLE SLIDE ASSEMBLY.  ROUTED REMOVED SLIDE ASSEMBLY FOR INSPECTION AND REPAIR.  (M)
